Archived

This topic is now archived and is closed to further replies.

DAharon

Concerning X

Recommended Posts

DAharon    122
Does anyone have the problem where the last 4 or 5 mm on the left hand side of the screen appears on the right side? X has always done this to me even now when I have KDE. If you have this problem and have fixed it or if you just know how to fix it, please tell me.

Share this post


Link to post
Share on other sites
Strife    374
Hmm, I had a problem such as this when I used a really old monitor for my computer... perhaps try a lower resolution and see if that fixes it.

rm -rf /bin/laden

Share this post


Link to post
Share on other sites
Oluseyi    2109
quote:
Original post by DAharon
xvidtune? I''ve never heard of it. Is it something I need to download? Or do I already have it?

To find out if you have an application installed, type
which <app_name> 

If it is available, it will return the path to the executable.

If you have an RPM-based installation (RedHat, Mandrake, SuSE, etc), you can also query the RPM database (assuming the app was built/installed from RPMs):
rpm -q <app_name> 


I''m sure it''s also possible to query Debian (through apt), though I''m sure you don''t run Deb.


[ GDNet Start Here | GDNet FAQ | MS RTFM | STL | Google ]
Thanks to Kylotan for the idea!

Share this post


Link to post
Share on other sites
DAharon    122
OK, I tried playing with xvidtune (cautiously, the warning at the beginning kept me from going willy nilly) and I wasn''t able to fix the problem. Maybe its just the video card?

Share this post


Link to post
Share on other sites